# SDR 2007UALA04268

- Difficulty date: October 16, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 46,818 hours, 16,950 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF FUEL QUANTITY INDICATIONS FOR THE RIGHT WING.  REPLACED CADENSCION.
